User Tag List

Likes Likes:  31
Page 3 of 3 FirstFirst 123
Results 21 to 22 of 22

Thread: Ear issues - experiences

  1. #21
    Join Date
    Sep 2008
    Posts
    303
    Post Thanks / Like
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)

    Default Re: Ear issues - experiences

    Saw my Rheumatologist the other day. Blood work is a bit off. Raised Liver enzymes and CRP at 7 ( has not been over 5 for a few years). The fact that I am still having symptoms of fullness and tinnitus in my ears and the fact that these were one of my first symptoms before diagnosis makes him think that it is indeed a flare. He agrees that it may not have been treated aggressively enough and wants me to have Solumedrol 1000 mgs once off IV.

    I was a bit surprised by this as it seems a bit too aggressive to me. My ET's improved with the ENT's treatment but not totally. They are not getting worse but then again have not got any better since stopping his treatment. I do though feel better in myself and apart from the ears I feel OK. My worry with this very high dose cortisone is that although it may improve my ear symptoms and hearing ( volume on TV does not have to be turned up for me so guess the hearing loss is not too bad) it makes me more prone to infections. This happened the last time I got Solumedrol 500 IV x 3.back in early 2015. I had a bout of Divertculits a few weeks before and after the high dose Solumedrol, the Diverticulitis flared again....., not once but 5 times over the following 6 months each time requiring hospitalization for I V antibiotics.

    I do have a UTI which I have been treating naturally. I have been advised by a Nephrologist to keep away from antibiotics if possible and only to use them as a matter of life or death as my urine cultures are returning showing antibiotic resistance. Guess it is low grade infection i have at the moment as my symptoms are few and I have been working on killing the infection and biofilm naturally. So my concern here is if I do have Solumedrol IV 1000 mgs, my ears may be better but then I could come down with an aggressive UTI which could possibly be resistant to antibiotics.

    Has anyone been treated with oral Pred for a flare in their ETubes? How long were you treated for and were your symptoms relieved immediately or did they persist for a while after the treatment stopped.....or did the tinnitus and fullness never go away? At the moment I am back to 2.5mgs of pred.

    Rose
    Last edited by Rose; 03-07-2018 at 11:45 PM.

  2. #22
    Join Date
    Mar 2012
    Location
    Suburban Columbus, Ohio, USA
    Posts
    2,154
    Post Thanks / Like
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Default Re: Ear issues - experiences

    It seems that some meds can cause tinnitus. If this dumb disease doesn’t get you one way, it’ll find another...

    https://health.clevelandclinic.org/t...-ringing-ears/
    Pete
    dx 1/11

    "Every day is a good day. Some are better than others." - unknown

    "Take your meds as directed and live your life as fully as you can." - Michael Chacey, MD

  3. Likes Masha liked this post
Page 3 of 3 FirstFirst 123

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •